# SDR AWXA200600927

- Difficulty date: June 1, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: D538015900600
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - DURING C6 CHECK DISCOVERED HONEYCOMB BROKEN ON PLATE OF GIRT BAR FITTING IN THE L2 DOOR FORWARD POSITION.  MAINTENANCE REMOVED AND REPLACED PLATE OF GIRT BAR FITTING IN THE L2 DOOR FORWARD POSITION IAW AIRBUS 320 AMM 52-13-31.
